# SDR SWAA2022020935772

- Difficulty date: February 9, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z ANGLE AT STA 767-787+7 IS CORRODED / REMOVED AND INSTALLED A NEW AFT CARGO COMPARTMENT R/H Z ANGLE AT STA 767-787+7 (SHEILD) I/A/W SRM 51-40-02-0G-0 AND BOEING DRAWING 146A8127
